# SDR AALA20130518008

- Difficulty date: May 18, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 39,573 hours, 16,384 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT, CREW REPORTED FLAPS WOULD NOT DEPLOY FURTHER THAN 1 DEGREE.  EMERGENCY DECLARED,  FLIGHT DIVERTED, AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE. REPLACED FLAP SLAT ELECTRONICS UNIT.  SYS GROUND CHECK NORMAL OPERATION.
